Smoothness effect and decay on a class of non linear evolution equation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, p. 237-260
@article{AFST_1992_6_1_2_237_0,
     author = {Mu\~noz Rivera, Jaime E.},
     title = {Smoothness effect and decay on a class of non linear evolution equation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {2},
     year = {1992},
     pages = {237-260},
     zbl = {0783.47074},
     mrnumber = {1202073},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_2_237_0}
}
Muñoz Rivera, Jaime E. Smoothness effect and decay on a class of non linear evolution equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 2, pp. 237-260. http://www.numdam.org/item/AFST_1992_6_1_2_237_0/

[1] Arosio (A.) and Spagnolo (S.) . - Global solution of the Cauchy problem for a nonlinear hyperbolic equation. Non linear partial diferential equation and their applications, College de France Seminar, Vol 6. Edited by H. Brezis & J. L. Lions, Pitman-London (1984) pp. 1-26. | Zbl 0598.35062

[2] Berstein (S.) .- Sur une classe d'équations fonctionnelles aux dérivées partielles, Izv. Akad. Nauk SSSR, Ser. Mat. 4 (1940) pp. 17-26 (Math. Rev. 2 n° 102). | JFM 66.0471.01 | Zbl 0026.01901

[3] Ikehata (R.) and Okazawa (N.) .- Yosida approximation and nonlinear hyperbolic equation, Nonlinear Analysis, Theory, Method and Application, Vol. 15, 5 (1990) pp. 479-495. | Zbl 0715.35050

[4] Lions (J.L.) .- Quelques Méthodes de résolution de problèmes aux limites non linéaires, Dunod Gauthier Villars, Paris (1969). | Zbl 0189.40603

[5] Lions (J.L.) and Magenes (E.) . - Non Homogeneous Boundary Value Problems and aplications, Springer-Verlag New-York (1972). | Zbl 0223.35039

[6] Matos (M.P.) and Pereira (D.C.) .- On a nonlinear wave equation with strong damping, Funkcial Ekvac., 34 (1991) pp. 303-311. | MR 1130466 | Zbl 0746.34039

[7] Medeiros (L.A.) and Milla Miranda (M.) .- On a non linear wave equation with damping, Revista de Matematica de la Universidad Complutense de Madrid, Vol. 3, 2 (1990). | MR 1081312 | Zbl 0721.35044

[8] Menzala (G.P.) .- On global classical solutions of a non linear wave equation, Applicable analysis, 10 (1980) pp. 179-195. | MR 577330 | Zbl 0441.35037

[9] Nishihara (K.) .- Degenerate quasilinear hyperbolic equation with strong damping, Funkcialaj Ekvacioj, 27 (1984) pp. 125-145. | MR 763940 | Zbl 0555.35094

[10] Nishihara (K.) . - Decay properties of solutions of some quasilinear hyperbolic equation with strong damping, To appear. | MR 1231525 | Zbl 0836.34059

[11] Pohozaev (S.I.) .- On a class of quasilinear hyperbolic equation, Math. USSR-Sb., 25-1 (1975) pp. 145-158. | MR 369938 | Zbl 0328.35060

[12] Zuazua (E.) .- Stability and Decay for a class of non linear hyperbolic problems, Asymptotic Analysis 1 (1988) pp. 161-185. | MR 950012 | Zbl 0677.35069